# SDR SWAA082009

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 53,433 hours, 46,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND BELT FRAME CRACKED AT BS 277, STR 16R.  REPAIRED BELT FRAME PER SWA EA.
